Back to Search
Start Over
Almost Periodic Solutions by the Harmonic Balance Method.
- Source :
- Acta Mathematicae Applicatae Sinica; Oct2022, Vol. 38 Issue 4, p943-954, 12p
- Publication Year :
- 2022
-
Abstract
- We consider non-autonomous ordinary differential equations in two cases. One is the one-dimensional case that admits a condition of hyperbolicity, and the other one is the higher-dimensional case that admits an exponential dichotomy. For differential equations of this kind, we give a rigorous treatment of the Harmonic Balance Method to look for almost periodic solutions. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 01689673
- Volume :
- 38
- Issue :
- 4
- Database :
- Complementary Index
- Journal :
- Acta Mathematicae Applicatae Sinica
- Publication Type :
- Academic Journal
- Accession number :
- 159759765
- Full Text :
- https://doi.org/10.1007/s10255-022-1026-3